Differential and Integral Equations

Global smooth solutions for the Cauchy problem in nonlinear viscoelasticity

Jaime E. Muñoz Rivera

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 257-273.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926978

Mathematical Reviews number (MathSciNet)
MR1250950

Zentralblatt MATH identifier
0786.45011

Subjects
Primary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 35Q72 47N20: Applications to differential and integral equations 73F15

Citation

Muñoz Rivera, Jaime E. Global smooth solutions for the Cauchy problem in nonlinear viscoelasticity. Differential Integral Equations 7 (1994), no. 1, 257--273. https://projecteuclid.org/euclid.die/1369926978


Export citation